A1 Journal article – refereed
On D0L and HDT0L sets in monoids

List of Authors: Honkala J
Publication year: 2000
Journal: Semigroup Forum
Journal name in source: SEMIGROUP FORUM
Journal acronym: SEMIGROUP FORUM
Volume number: 60
Issue number: 3
Number of pages: 6
ISSN: 0037-1912

We continue the study of interconnections between semigroup and language theory by studying D0L, DT0L and HDT0L sets in arbitrary monoids. We show that equivalence of D0L sets and strong equivalence of HDT0L sets are decidable in a suitable class of monoids.

Internal Authors/Editors

Last updated on 2019-20-07 at 11:16